# SDR CALA2025081107543

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 24,665 hours, 9,048 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORT EMERGENCY EXIT DOOR HANDLE COVER AT SEAT 20F HAS FALLEN OFF.  COVER SECURED AS REQUIRED OKAY FOR SERVICE.
